MathSciNet Relay Station
MathSciNet bibliographic data
MR2020906 35Q40 (35B10 81Q05)
Wang, Mingliang; Zhou, Yubin The periodic wave solutions for the Klein-Gordon-Schrödinger equations. Phys. Lett. A 318 (2003), no. 1-2, 84–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement